# SDR MZZA99124

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 5 SQUARE INCH IG CORROSION WAS FOUND ON FUSELAGE SKIN AT BS 720F PLUS 4 AND STRINGER 28L - STRINGER 26R.  THE CORRODED AREA WAS CLEANED UP AND REPAIRED PER EC/RA 5330-02842.  (M)
